# SDR HEEA065260

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6720 · Tail Rotor Control System
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: M/R Drive
- Part time: 2,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL BEARING HAD AXIAL PLAY.
